FACTORIZATION OF GRAPHS .2.

被引:77
作者
LOVASZ, L [1 ]
机构
[1] EOTVOS LORAND TUDOMANYEGYETEM,GEOMETRIAI TANSZEK,BUDAPEST 8,HUNGARY
来源
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE | 1972年 / 23卷 / 1-2期
关键词
D O I
10.1007/BF01889919
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:223 / 246
页数:24
相关论文
共 15 条
[1]   PATHS TREES AND FLOWERS [J].
EDMONDS, J .
CANADIAN JOURNAL OF MATHEMATICS, 1965, 17 (03) :449-&
[2]  
Gallai T., 1964, MAGYAR TUD AKAD MAT, V9, P401
[3]  
Gallai T, 1963, PUBL MATH I HUNG, V8, P373
[4]  
Kotzig A., 1960, MATH FYZ CASOPIS, V10, P205
[5]  
Kotzig A, 1959, MATH SLOVACA, V9, P73
[6]  
Kotzig Anton, 1959, MAT FYZ CASOPIS SLOV, V3, P136
[7]   STRUCTURE OF FACTORIZABLE GRAPHS [J].
LOVASZ, L .
ACTA MATHEMATICA ACADEMIAE SCIENTIARUM HUNGARICAE, 1972, 23 (1-2) :179-195
[8]  
LOVASZ L, TO BE PUBLISHED
[9]  
Lovasz Laszlo, 1970, J COMBIN THEORY B, P391
[10]  
Lovsasz L., 1970, COMBINATORIAL STRUCT, P243